| Catalog Number |
SRF-265 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacturer report number 9617229-2023-13407.A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv; "worried that the right silicone breast implant was ruptured.".
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade unknown and right implant is "painful" and "firm".Healthcare professional later reported right side capsular contracture baker grade iv, "worried that the right silicone breast implant was ruptured", and "there may have been a hematoma, associated with aggressive screening mammograms".Device remains implanted.